International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 1, Issue 7 (2014)

An elementary proof of Catalan-Mihailescu and Fermat-Wiles theorems and generalization to Beal conjecture


Jamel Ghanoucha

A proof of Fermat theorem is presented and a generalization to Beal conjecture is proposed. For this, we begin with Fermat and Fermat-Catalan equations and solve them.
Pages : 305-306 | 1112 Views | 310 Downloads